Thursday, March 12, 2009

alternative medicines for the treatment of Meniere's Disease

There is no scientific evidence that herbs, vitamins or supplements help lessen the attacks of MD. But that's no really surprising many believe that those things haven't been proven to help. There hasn't been any studies.

But I don't know if would completely dismiss them. I started to take a compound 3 months ago. The compound is made up of bioflavoniods, ginger root, niacin, ginko, dimenhydrinate, vitamin c. Each ingredient does something to help MD sufferers.

I haven' had any bad reactions except for the niacin flushes. Niacin when taken sometimes causes your skin to turn red and itchy like you have a bad rash. Its not harmful and it usually goes away in a few minutes.

I don't want to give the name of the compound because I don't want to sound like I'm advertising it.

If you want to find out send me an email or write a comment.

5 comments:

  1. What is your email id? I am willing to try anything that will get me out of this.

    ReplyDelete
  2. I developed Menieres 9 years ago and started taking Niacin on a friends recomendation. The symptoms disappeared after a few weeks. After a number of months I stopped taking it and my symptoms came back within weeks. I started taking it again, religeously, and have not had an attack in 8 years. It may be coincidence but I'm sure not going to stop taking it anytime soon.

    ReplyDelete
  3. Hi I also took niacin at one time and the problem that I had with it was the "niacin flushes" where my skin broke out in a deep red rash.
    I am glad that it seems to be working for you.
    thanks for commenting
    David

    ReplyDelete
  4. Just curious, has anyone tried lipo flavonoids or citrus flavonoids? People have recommended these to me for tinnitus and vertigo, although I haven't tried them.

    David, I've gotten much milder flushes from the niacin, but it didn't seem to help, either. Typical.

    ReplyDelete
  5. Hi Peggy,
    I used to take a supplement that had flavonoids in them, I can't remember which ones they were. They didn't help me much.
    David

    ReplyDelete